# SDR AALA202209141474

- Difficulty date: September 11, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 66,005 hours, 30,269 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Connector
- Part number: E0052R8B3ASNF
- Condition: Corroded
- Location: Zone 600 - Rh Wi
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FUEL RIGHT TANK PUMP 2 LOW PRESSURE FAULT. CREW ACCOMPLISHED ECAM PROCEDURE AND NOTED ENGINE 2 RIGHT TANK PUMP 2 FAULT LIGHT FLASHING / FLICKERING PRIOR TO PUMP OFF AND NO CIRCUIT BREAKER  POPPED. MAINTENANCE FOUND RIGHT TANK #2 PUMP PRESSURE SWITCH CONNECTOR CORRODED.  REPLACED CONNECTOR 28QAA PER ESPM 20-51-12 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
